# SDR SWAA2017042513274

- Difficulty date: April 11, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 49,279 hours, 28,718 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACKED AT BS 663, BETWEEN LBL 32 TO 42.  REPAIRED THE BULKHEAD WEB IAW SRM.
